Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online
Ask a Urologist   »  

Noticed red sore on penis head after masturbation. Should I be worried?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3094 Questions
Question
Hello, I have a sore red spot on the head of my penis that I noticed after I masturbated. Its sore to the touch but doesn't burn when anything touches it, it just hurts when anything rubs against it because its sore. Its about the size of half a XXXXXXX It feels as if the skin is dry, there are no bumps just a patch of red that is sore. I've been with the same girl for over a year now, I'm just very worried. I've looked up some causes and some say it may be from masturbating without too hard. I started masturbating without.lubricant that might but then used some after I was erect. I've never had this problem before that's why I'm worried. Once before though I did have a painful red spot that peeled and then went away after a.week. I am scared and would like to hear your thoughts
Posted Fri, 8 Mar 2013 in Penis Problems
 
 
Answered by Dr. Luchuo Engelbert Bain 23 minutes later
Hi and thanks for your question,
I am of the view that its due to masturbation.I suggest use of an anti septic to clean and a topical antibiotic, while maintaining the really dry. Using cotton pants could be of help.
Watch this for a week and see how it evolves, certainly, it should fade out. If not , you might need to consult your family physician for a proper evaluation. But I do not think its something that serious. An antiseptic and a topical/local antibiotic should be sufficient for about a week. Using a lubricant from next time could be the best option.
Thanks and best regards,
Luchuo, MD. If you have nay further queries,do not hesitate asking further questions.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor